Perturbations of nonlinear systems of differential equations. II

Research output: Contribution to journalArticle

51 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)418-434
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume17
Issue number3
DOIs
StatePublished - Jan 1 1967
Externally publishedYes

Fingerprint

System of Differential Equations
Nonlinear systems
Differential equations
Nonlinear Systems
Perturbation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Perturbations of nonlinear systems of differential equations. II. / Brauer, Fred.

In: Journal of Mathematical Analysis and Applications, Vol. 17, No. 3, 01.01.1967, p. 418-434.

Research output: Contribution to journalArticle

@article{4d99afa2c1314109b5777f4ccbcc3e4c,
title = "Perturbations of nonlinear systems of differential equations. II",
author = "Fred Brauer",
year = "1967",
month = "1",
day = "1",
doi = "10.1016/0022-247X(67)90132-1",
language = "English (US)",
volume = "17",
pages = "418--434",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Perturbations of nonlinear systems of differential equations. II

AU - Brauer, Fred

PY - 1967/1/1

Y1 - 1967/1/1

UR - http://www.scopus.com/inward/record.url?scp=40849132338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=40849132338&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(67)90132-1

DO - 10.1016/0022-247X(67)90132-1

M3 - Article

AN - SCOPUS:40849132338

VL - 17

SP - 418

EP - 434

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -